*** Please note, only 3 packs per customer may be purchased*** Nurofen 200 mg Caplets Active Ingredient: Ibuprofen 200mg Uses: For the relief of migraine-headaches, backache, dental pain, neuralgia and period pains as well as rhe ....
Nurofen 200mg 48 Tablets are the ideal solution if you are suffering from mild to moderate pains including headaches, fever, period pain, muscular and rheumatic pain, toothache and back pain. The tablets contain ibuprofen and works to relieve pain and inflammation by blocking the chemicals that cause your discomfort. As the first product to be launched from the Nurofen range, Nurofen Tablets have
For fast-acting relief from strong pain, theres no stronger painkiller available without prescription than Nurofen Plus. Using the powerful combination of ibuprofen and codeine. Nurofen Plus starts working right at the site of your pain, to reduce the formation of pain messengers and to help stop swelling.Combining the power of ibuprofen and codeine, Nurofen Plus is one of the strongest
Nurofen for Children Orange reduces temperature including fever caused by immunisation and soothes away pain fromTeethingToothacheEaracheSore throatsHeadacheMinor achesSprainsHow to UseOnly give this product to a baby under 3 months old if your doctor tells you to.Use the syringe inside to measure the dose accurately see leaflet for details. Push the syringe firmly into the neck of the bottle and